# SDR UALA2011090504780

- Difficulty date: September 1, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 75,185 hours, 21,785 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Selector Panel
- Part number: 503112
- Part serial: 71
- Condition: Improper Part
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

F/O COM SELECTOR PANEL INCORRECT, NO HF.  REPLACED F-O'S AUDIO SEL PANEL PER MM, CHECKS OKAY.
